# SDR 98FDEA00054

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651841713
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-03-1/2) ON NOSE WHEEL WELL HORIZONTAL STIFFENER BS 303, RBL 8, WL 180.  *S/D*   REMOVED AND REPLACED HORIZONTAL STIFFENER BS 303, RBL 8, WL 180 IAW FEDEX DRAWING NR 65-18417.00.
